Differential and Integral Equations

On a steady state free boundary problem arising in combustion theory

Bùi An Tôn

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 1 (1992), 181-191.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371086989

Mathematical Reviews number (MathSciNet)
MR1141735

Zentralblatt MATH identifier
0760.35058

Subjects
Primary: 35R35: Free boundary problems
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 80A25: Combustion

Citation

Tôn, Bùi An. On a steady state free boundary problem arising in combustion theory. Differential Integral Equations 5 (1992), no. 1, 181--191. https://projecteuclid.org/euclid.die/1371086989


Export citation